# SDR AALA20170104001

- Difficulty date: January 3, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 46,841 hours, 19,015 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED. EMERGENCY DECLARED. PHX-SEA FLIGHT. DURING LANDING, FLAPS FAILED TO EXTEND NORMALLY. FOLLOWED CHECKLIST AND ELECTRICALLY EXTENDED FLAPS TO LAND WITHOUT INCIDENT. ACCOMPLISHED FIM 27-88-810 WITH ALL FAULTS CLEARED. OPERATIONAL CHECK GOOD.
